# SDR USAA2009102392854

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 30,575 hours, 13,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1537 - DEN - EEL - ROW 10R EMERGENCY EXIT DOOR LIGHT MISSING LENS COVER.  MAINTENANCE REPLACED LENS AS REQUIRED.
